| Model Number |
60005 |
| Medical Device Problem Code |
Use of Incorrect Control/Treatment Settings (1126)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
04/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal) was explanted from the right eye prior to any light treatments due to a refractive surprise caused by an incorrect iol power calculation resulting from a preoperative measurement error.